TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Haylee. Offline
Just breathe.
Regular TeenHelper
*****
 
Haylee.'s Avatar
 
Gender: Female
Location: Nowhere.

Posts: 451
Blog Entries: 6
Join Date: July 4th 2011

Question ? - January 14th 2012, 09:13 AM

So is it actually really bad to take like ten Advil?
   
  (#2 (permalink)) Old
Evanesco Offline
Linguistics geek
Outside, huh?
**********
 
Evanesco's Avatar
 
Name: Harrison (or Harri)
Age: 24
Gender: Demi boy
Location: North Wales

Posts: 3,999
Blog Entries: 199
Join Date: April 18th 2011

Re: ? - January 14th 2012, 11:25 AM

10 advil is counted as an over dose. If you have taken this much, please go see a doctor as soon as possible, even if you feel like you are ok. If you plan on taking this much, please rethink. You may want strong pain relief but overdosing on it isn't helpful.

It can cause damage to internal organs, blurred vision and vomiting.


Join the Skeleton Clique on TH
Do you wanna come with me? 'Cause if you do, then I should warn you - you're gonna see all sorts of things. Ghosts from the past. Aliens from the future. The day the Earth died in a ball of flame. It won't be quiet, it won't be safe, and it won't be calm. But I'll tell you what it will be: The trip of a lifetime!

Don't trust a perfect person and don't trust a song that's flawless.
RIP Granddad Terry. I'll miss you.
   
  (#3 (permalink)) Old
Member
Senior TeenHelper
*******
 
theinfatuatedpanda's Avatar
 
Name: Manasvi
Age: 21
Gender: Girly Girl! ^_^ <3
Location: A hidden, faaaaar-off world where people love each other and everything is just perfect. :)

Posts: 764
Blog Entries: 11
Join Date: December 16th 2011

Re: ? - January 14th 2012, 02:42 PM

I think you should go see a doctor. Symptoms of 10 Advil overdose may include nausea, vomiting, stomach pain, dizziness, blurred vision, sweating, breathing problems, or seizure (convulsions). Avoid overdose!
   
  (#4 (permalink)) Old
Lottie Offline
Retro TH'er- since 2007.
Regular TeenHelper
*****
 
Lottie's Avatar
 
Name: Lottie
Age: 29
Gender: Female
Location: Iraw!

Posts: 378
Blog Entries: 269
Join Date: January 5th 2009

Re: ? - January 14th 2012, 03:59 PM

This depends on one particular factor. Over how long? Over a 24 hour period? Whilst doing this would not cause a great deal of issues. I'd still strongly suggest that you would go to your doctor. This is still considered an overdose.
   
  (#5 (permalink)) Old
Haylee. Offline
Just breathe.
Regular TeenHelper
*****
 
Haylee.'s Avatar
 
Gender: Female
Location: Nowhere.

Posts: 451
Blog Entries: 6
Join Date: July 4th 2011

Re: ? - January 14th 2012, 04:49 PM

Well in like 1 minute actually. I don't even know what I was thinking. I wasn't I guess. My vision was really blurry but im fine now.
   
  (#6 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: ? - January 14th 2012, 07:32 PM

I'd suggest a doctor since you did experience a symptom of an overdose. Generally I would say it would not usually cause any immediate effects, but it definitely still harms your stomach and organs.

If you really don't want to go to the doctor's, then I just suggest drinking lots of water. This can help with any irritation in your stomach. Keep an eye out for anymore blurry spells or dizziness, nausea, etc.
   
  (#7 (permalink)) Old
Haylee. Offline
Just breathe.
Regular TeenHelper
*****
 
Haylee.'s Avatar
 
Gender: Female
Location: Nowhere.

Posts: 451
Blog Entries: 6
Join Date: July 4th 2011

Re: ? - January 14th 2012, 08:09 PM

Mmkay. Thanks guys.
   
  (#8 (permalink)) Old
Maloo Offline
Maloooooo
I can't get enough
*********
 
Maloo's Avatar
 
Name: Lissa
Age: 28
Gender: Female
Location: The US

Posts: 2,585
Blog Entries: 3
Join Date: January 12th 2010

Re: ? - January 14th 2012, 10:02 PM

An additional thought, it can cause stomach ulcers, so I wouldn't suggest doing that again.
   
  (#9 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: ? - January 15th 2012, 12:11 AM

Well, I will close this now since your question has been answered. Feel free to PM me if you want to talk hun.
   
Closed Thread

Bookmarks

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.